Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
13owman

DRY, RED, IRRITATED SKIN... help?

Hey guys.. I took Accutane almost 2 years ago now. I had really bad acne.

My doseage was 40mg a day and I stopped around month 4 or 5 because of it having a really bad reaction with my skin. My doctor told me the side effects would go away within a year or two at the most. Well they didn't, I used to have really nice skin that was oily.. just had acne. Now I can't shower, wash my face or sun bathe (super sensitive to the sun) anymore without getting SEVERELY dry skin... it feels like i'm still on accutane... I still get extremely bad facial flushing and my skin has a permanent red tint to it now, also my face still breaks out -_-.

Is this accutanes doings? Has this happened to anyone? I hate being in my skin now, not the looks, i'm not self concious anymore but the way I feel day to day. the air I breathe feels so dry and gives me bloody noses throughout the last 2 years.

Will my body EVER heal?

Share this post


Link to post
Share on other sites

Have you been back to a physican regarding this? Have you tried anything for the flushing, dry skin etc...Is the dry skin only on the face????

I can tell you for flushing you can see the Roseca fourm in the pinned threads under Mino/Accutane there might be some suggestions for you there, it is long so you will need time to read.

No your not alone my friend

Share this post


Link to post
Share on other sites
Have you been back to a physican regarding this? Have you tried anything for the flushing, dry skin etc...Is the dry skin only on the face????

I can tell you for flushing you can see the Roseca fourm in the pinned threads under Mino/Accutane there might be some suggestions for you there, it is long so you will need time to read.

No your not alone my friend

I'm going to see my doctor on the 22nd for some blood tests then a follow up shortly after hopefully. The Severely dry skin I have is on my face everywhere is just patches of dry skin and generally dry.

I looked at the thread and it's not very helpful to the individual as it was saying every one is different and there is no advice pertaining to the individual.. well that's what I got out of it anyways.

Did you take accutane or brand name accutane?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×